# SDR REXA2024103001206

- Difficulty date: March 16, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Part number: CN6242060209
- Condition: Deformed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER L/H TRANSCOWL LATCH DOOR COAMING, AND DOUBLER FOUND TO BE CHAFED AND SPIGOT HOLES ENLARGED. REMOVED UPPER L/H TRANSCOWL FWD LATCH TO F.O.M IAW CRJ900 SRM 51-41-02-001-001-A01 REMOVED FWD UPPER LATCH STIFFENER TO F.O.M IAW CRJ900 SRM 51-42-13-001-001-A01 REMOVED COAMING AND DOUBLER FOR REPLACEMENT IAW CRJ900 SRM 51-42-13-001-001-A01 AND CRJ900 SRM 51-42-06-001-001-A01 LOCATED AND DRILLED SERVICEABLE COAMING (P/N: CN624-2060-209) & DOUBLER (P/N: CN624-2068-209) IAW CRJ 900 SRM 51-40-11-001-001-A01. RECEIVED, LOCATED AND DRILLED 1EA AFT LATCH BEARING PAD (P/N CN624-2130-201) IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED UPPER L/H TRANSCOWL FWD LATCH IAW CRJ 900 AMM 78-33-03-400-801(A01). INSTALLED SAME SERVICEABLE FWD UPPER LATCH STIFFENER IAW BOMBARDIER REO# 670-54-21-1207 REV. A DATED 2015-08-27. INSTALLED SERVICEABLE COAMING (P/N: CN624-2060-209) AND DOUBLER (P/N: CN624-2068-209) IAW CRJ 900 SRM 51-42-06/13-001-001-A01. RIGGED UPPER LH TRANSCOWL FWD LATCH IAW CRJ 900 AMM 78-30-00-820-801-A01. PERFORMED OPS CHECK OF THE UPPER LH TRANSCOWL FWD LATCH IAW CRJ 900 AMM 78-33-03-400-801-A01 5. D. OPS CHECK GOOD AT THIS TIME.
